MathSciNet Relay Station
MathSciNet bibliographic data
MR765294 (86d:28018) 28C15
Volʹberg, A. L.; Konyagin, S. V. A homogeneous measure exists on any compactum in ${\bf R}\sp n$. (Russian) Dokl. Akad. Nauk SSSR 278 (1984), no. 4, 783–786.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement